# SDR COMA0460518

- Difficulty date: September 16, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 20,896 hours, 18,683 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 HAS CORROSION ON WEB AT BL AFT SIDE AND CRACKS LOCATED OUTBOARD OF LBL/RBL 9.  REPAIRED IAW REO 601R-53-11-136.
